# SDR SIMA2020060805004

- Difficulty date: June 5, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N854AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145743
- Aircraft time: 35,034 hours, 31,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 14909
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE FA SEAT INOP.  TROUBLESHOT IAW FIM 33-50-00.  REMOVED AND REPLACED NR 1 BATTERY AND CHARGER.  OPC GOOD IAW AMM 33-50-04.  EMERGENCY LIGHTING BATTERY P/N 2013-1ASMI S/N 104945.
